# SDR 29GA2016071100001

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 34,856 hours, 39,911 cycles
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 718-730
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0067,  GOUGE AFT OF CARGO DOOR.  PERFORMED SHEET METAL REPAIR TO LOWER AFT CARGO DOOR IAW TO 340B-5330-2016-001.
